# SDR 9609111155

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155US
- Make and model: Doug DC-10-40
- Aircraft serial: 46764
- Engine: Pwa JT9D20
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 8DJ185LWC1
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT, THE NR 2 ENGINE EXPERIENCED COMPRESSOR STALL.  THE EGT ROSE TO 800 DEGREES AND BACK TO NORMAL WITHIN A MINUTE.  ALSO, WITH LOW FUEL FLOW N1 AND N2 WOULD NOT RESPOND TO THROTTLE MOVEMENTS.  CREW FOLLOWED COCKPIT OPERATING MANUAL AND CONTINUED FLIGHT TO MSP.  VISUAL AND BORESCOPE INSPECTION OF NR 2 ENGINE 6, 7 AND 15TH HPC, 13TH STAGE STATOR WERE NORMAL.  REPLACED BLEED VALVE, PRESSURE CONTROL AND EGT INDICATOR.
